| Model Number |
CA1040000 |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging the trilogy 202 was not working and alleged the oxygen blending module (obm) printed circuit assembly (pca) board had failed and needs replacing on the device.There was no harm or injury reported.The customer placed a service call to the local philips helpdesk for this issue.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer received information alleging the trilogy 202 was not working and alleged the oxygen blending module (obm) printed circuit assembly (pca) board had failed and needs replacing on the device.There was no harm or injury reported.The customer placed a service call to the local philips helpdesk for this issue.The trilogy 202 device was evaluated by a philips service engineer, and the customer¿s complaint was confirmed.During the evaluation it was noted that an error code, obm accuracy urgent service (e-0344) and urgent reminder (e-0290), were observed in the device's error log.The philips service engineer determined that it was due to the obm failure occurred on the device.In conclusion, the device's obm pca board was replaced to address the issue.The root cause is confirmed at this time.The device passed all final testing.